U.S. doctors online nowAsk doctors free
A 50-year-old member asked:

What does morphine withdrawal feel like? is it painful? how long does it last?

2 doctor answers6 doctors weighed in
Dr. Erik Voogd
Pain Management 21 years experience
Bad... Days-Months: There is no way to get around opioid withdrawal: It sucks. You feel like you have the worst flu in the world coupled with whatever hurts hurting more, possible delusions, sweats, shakes, nausea, diarrhea.... Many good reasons to SLOWLY detox from morphine with help from a professional even if you got hooked illicitly. We can help. The worst is for a few days but it can take weeks to months.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Erik Voogd
Pain Management 21 years experience
Bad... Days-Months: There is no way to get around opioid withdrawal: It sucks. You feel like you have the worst flu in the world coupled with whatever hurts hurting more, possible delusions, sweats, shakes, nausea, diarrhea.... Many good reasons to SLOWLY detox from morphine with help from a professional even if you got hooked illicitly. We can help. The worst is for a few days but it can take weeks to months.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 30-year-old member asked:
How can I overcome a morphine withdrawal?
1 doctor answer2 doctors weighed in
A 39-year-old member asked:
Withdrawal, how long will avinza (morphine) 60 mg remain in my system before wds?
1 doctor answer1 doctor weighed in
A 33-year-old male asked:
Is 90mg Dihydrocodeine immediate release x4 a day safe to take for morphine withdrawal?
1 doctor answer1 doctor weighed in
A 33-year-old member asked:
Could post nasal drip be a symptom of morphine dependence withdrawal?
1 doctor answer4 doctors weighed in
Last updated May 14, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.